# SDR SWAA2015051539743

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 27,573 hours, 16,186 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED & DECLARED EMER NR 6 SLAT WOULD NOT FULLY EXTEND.  R & R NR 6 SLAT OTBD PROXIMITY SWITCH S1004 SENSOR IAW AMM.
